MathSciNet Relay Station
MathSciNet bibliographic data
MR2221038 (2007d:20025) 20D06 (05C25)
Kassabov, Martin; Lubotzky, Alexander; Nikolov, Nikolay Finite simple groups as expanders. Proc. Natl. Acad. Sci. USA 103 (2006), no. 16, 6116–6119 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement